# SDR CALA2014042800509

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 55,629 hours, 7,846 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Failed
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TIME AFTER FOLLOWING THE QRH PROCEDURES THE RT PACK BEGAN TO CYCLE ON & OFF CONTINUOUSLY, 5 MIN OFF, 1 MIN ON.  PERFORMED ASCTU BITE  & CTC BITE, FOUND MSG 21-51245 RT PACK OUTLET TEMP SENSOR AT FAULT IAW FIM TASK 21-51-00-810-859.  R & R RT PACK OUTLET TEMP SENSOR 2 IAW AMM21-51-46.  OPERATED PACKS & NO FAULTS NOTED.
